# SDR SWAA097306

- Difficulty date: November 14, 2009
- Submitted: November 19, 2009
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 70,549 hours, 63,519 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND EMERGENCY BULLNOSE LIGHTS INOP BETWEEN ROWS 12 & 20.  RECONNECTED D2964 CONNECTOR PER MM.
